# SDR LR7A2010062200011

- Difficulty date: June 19, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 33,711 hours, 14,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION REVEALED UPPER LT STANCHION ATTACH FITTING BROKEN AT FS 858, WL 256, LBL 61.62.  REPAIRED BY REPLACING FITTING IAW LOCKHEED SMP583 CH 51-70-04 AND LOCKHEED DRAWING 343194.
